- -

Convolution-continuous bilinear operators acting on Hilbert spaces of integrable functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Convolution-continuous bilinear operators acting on Hilbert spaces of integrable functions

Show simple item record

Files in this item

dc.contributor.author Erdogan, Ezgi es_ES
dc.contributor.author Calabuig, J. M. es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2019-06-15T20:40:35Z
dc.date.available 2019-06-15T20:40:35Z
dc.date.issued 2018 es_ES
dc.identifier.issn 2008-8752 es_ES
dc.identifier.uri http://hdl.handle.net/10251/122261
dc.description.abstract [EN] We study bilinear operators acting on a product of Hilbert spaces of integrable functions¿zero-valued for couples of functions whose convolution equals zero¿that we call convolution-continuous bilinear maps. We prove a factorization theorem for them, showing that they factor through ¿1. We also present some applications for the case when the range space has some relevant properties, such as the Orlicz or Schur properties. We prove that ¿1 is the only Banach space for which there is a norming bilinear map which equals zero exactly in those couples of functions whose convolution is zero. We also show some examples and applications to generalized convolutions. es_ES
dc.description.sponsorship Erdogan's work was supported by TUBITAK, the Scientific and Technological Research Council of Turkey. Calabuig's work was supported by Ministerio de Economia, Industria y Competitividad (MINECO) grant MTM2014-53009-P. Sanchez Perez's work was supported by MINECO grant MTM2016-77054-C2-1-P. es_ES
dc.language Inglés es_ES
dc.publisher Duke University Press es_ES
dc.relation MINECO/MTM2016-77054-C2-1-P es_ES
dc.relation MINECO/MTM2014-53009-P es_ES
dc.relation.ispartof Annals of Functional Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Convolution es_ES
dc.subject Bilinear operator es_ES
dc.subject Factorization es_ES
dc.subject Fourier transform es_ES
dc.subject Summability es_ES
dc.subject Product es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Convolution-continuous bilinear operators acting on Hilbert spaces of integrable functions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1215/20088752-2017-003/1 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Erdogan, E.; Calabuig, JM.; Sánchez Pérez, EA. (2018). Convolution-continuous bilinear operators acting on Hilbert spaces of integrable functions. Annals of Functional Analysis. 9(2):166-179. https://doi.org/10.1215/20088752-2017-003/1 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1215/20088752-2017-003/1 es_ES
dc.description.upvformatpinicio 166 es_ES
dc.description.upvformatpfin 179 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 9 es_ES
dc.description.issue 2 es_ES
dc.relation.pasarela S\373883 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record